# SDR DXTA200601333

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 779 hours, 580 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 991203611
- Part serial: 050708
- Condition: Malfunctioned
- Location: Fire Detect Sys
- Part time: 779 hours, 580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT APPROX FLIGHT LEVEL 1200, LEFT ENGINE FIRELIGHT CAME ON, THROTTLE WAS REDUCED TO IDLE, LIGHT CYCLED ON/OFF.  1ST BOTTLE WAS DISCHARGED AS PER CHECKLIST, LEFT FIRE LIGHT CONTINUED TO CYCLE ON/OFF.  2ND BOTTLE WAS DISCHARGED AS PER CHECKLIST, LIGHT EXTINGUISHED.  DID NOT SEE ANY ABNORMAL ENGINE INDICATIONS PRIOR TO ENGINE SHUTDOWN.  REPLACED BOTH FORWARD AND AFT FIRE BOTTLES IAW CE560XL M/M CHAP 26-21-01.  REMOVED LEFT ENGINE FIRE LOOP, AND INSTALLED NEW LOOP.  REMOVED LEFT FIRE DETECTION CONTROL UNIT.  ALL DONE IAW CE-560XL MM CHAP 26-11-01 AND CHAP 26-11-02.  OPS CHECK SATISFACTORY.  RESET ECS BUTTON.
